# SDR 9903563267

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Engine: Cfmint CFM565A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 7360077360
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,212 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE FLIGHT CREW NOTED A HIGHER ENGINE NR 2 VIBRATION READING THAN NR 1 ENGINE.  AT DESTINATION, AIRPORT MAINTENANCE INSPECTION OF NR 2 ENGINE REVEALED A SECTION OF A FAN BLADE MIS SPAN SHROUD HAD LIBERATED.  MAINTENANCE REPLACED TWO FAN BLADES.
